# SDR FDEA201905161101

- Difficulty date: May 16, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,622 hours, 15,527 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA77341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  643   53-30  1586  16MAY19  MEM  FACT  U  FOUND POPPED RIVETS AND BULGE ON FUSELAGE SKIN AFT OF LOWER BEACON (FOUND IN B CHECK NR9)  SHGN 16MAY19 07:47   MEM U   SHGN 16MAY19 07:52   MEM U  REMOVED 4 DAMAGED RIVETS AT LOCATION OF CORROSION STA1661 STR 51L (TRANSFERRED FROM B CHECK JPF NR 9)  U  CUT OUT AND REMOVED CORRODED SECTION OF LONGERON  51L AT LOCATION STA 1691 AND AFT TO FACTORY SPLICE AT STA 1710 IN REF. TO SRM 53-00-05-2R. CORROSION WAS LIMITED TO LONGERON ONLY.  SHGN 18MAY19 01:49   MEM U  MATERIAL VERIFICATION FOR LONGERON CUTOUT FABRICATED FROM MPN#1D0590T, CPN#0222553, 7150-T61511. MATERIAL VERIFICATION FOR LONGERON SPLICE MATERIAL FABRICATED FROM CPN#0201861, MPN#  1D1104T, 7150-T61511. PER SRM 53-50-05-01 AND  53-00-05-2R. FABRICATED REPLACEMENT LONGERON SECTION REF SRM 53-00-05-2R. FABRICATED LONGERON SPLICE FITTING PER EA 1-5310-T0347064 PART 1 AND REF SRM 53-00-05-2R.  SHGN 19MAY19 02:47   MEM U  SHGN 19MAY19 19:14   MEM U  INSTALLED REPLACEMENT LONGERON SECTION WITH SPLICE FITTINGS AT STA 1691 AND STA 1710 PER EA 1-5310-T0347064 PART 1.  FACT 20MAY19 15:41   MEM U.
